Research Repository

Identities for the Harmonic Numbers and Binominal Coefficients

Sofo, Anthony and Srivastava, Hari (2011) Identities for the Harmonic Numbers and Binominal Coefficients. The Ramanujan Journal , 25 (1). pp. 93-113. ISSN 1382-4090 (print) 1572-9303 (online)

Full text for this resource is not available from the Research Repository.

Abstract

We extend some results of Euler related sums. Integral and closed-form representations of sums with products of harmonic numbers and binomial coefficients are developed in terms of Polygamma functions. The various representations presented in this paper are believed to be new.

Item Type: Article
Uncontrolled Keywords: ResPubID23855, harmonic numbers, Riemann zeta function, polylogarithms, integral representations, binomial coefficients, Euler sums, digamma functions, polygamma functions, Catalan’s constant, Bernoulli polynomials, Clausen function
Subjects: Faculty/School/Research Centre/Department > VU College
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 24 Aug 2012 06:41
Last Modified: 19 Sep 2014 05:25
URI: http://vuir.vu.edu.au/id/eprint/9227
DOI: 10.1007/s11139-010-9228-3
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar